A 17-year-old male asked:
I'm on metoprolol, benicar, omeorazole, allegra, synthroid, (thyroxine) and ativan. will any of these cause liver kidney or electrolyte issues? or cardiac issues?
1 doctor answer • 4 doctors weighed in
Psychiatry 36 years experience
Unlikely: I guess the answer depends on whether you are a glass half empty or a glass half full person. You are not likely to have any of those adverse effects from the medications you listed, however there is no medication that is not associated with rare liver toxicity, and several of the medications on the list might have some of the other side effects you listed. Rarely.
5.6k viewsReviewed >2 years ago
Last updated May 7, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.